Mathematical Research Letters

Volume 11 (2004)

Number 1

Module categories over representations of $SL_q(2)$ and graphs

Pages: 103 – 114

DOI: http://dx.doi.org/10.4310/MRL.2004.v11.n1.a10

Authors

Pavel Etingof (Massachusetts Institute of Technology)

Viktor Ostrik (Institute for Advanced Study, Princeton)

Abstract

We classify module categories over the category of representations of quantum $SL(2)$ in a case when $q$ is not a root of unity. In a case when $q$ is a root of unity we classify module categories over the semisimple subquotient of the same category.

Full Text (PDF format)